EconPapers    
Economics at your fingertips  
 

On a Weak Version of Hyers–Ulam Stability Theorem in Restricted Domains

Jaeyoung Chung () and Jeongwook Chang ()
Additional contact information
Jaeyoung Chung: Kunsan National University
Jeongwook Chang: Dankook University

A chapter in Handbook of Functional Equations, 2014, pp 113-133 from Springer

Abstract: Abstract In this chapter we consider a weak version of the Hyers–Ulam stability problem for the Pexider equation, Cauchy equation satisfied in restricted domains in a group when the target space of the functions is a 2-divisible commutative group. As the main result we find an approximate sequence for the unknown function satisfying the Pexider functional inequality, the limit of which is the approximate function in the Hyers–Ulam stability theorem.

Keywords: Hyers–Ulam stability; Functional equations; Restricted domains; Pexider equation; 2-divisible commutative group (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4939-1286-5_6

Ordering information: This item can be ordered from
http://www.springer.com/9781493912865

DOI: 10.1007/978-1-4939-1286-5_6

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4939-1286-5_6